# SDR A6WA200840512

- Difficulty date: June 16, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 12,300 hours, 11,425 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE CRACKED.  REPLACED ANGLE IAW SRM 51-42-06 AND 51-42-13.  (A)
